Show simple item record

dc.contributor.authorSofonea, Mircea ( )
dc.contributor.authorShillor, Meir ( Orcid Icon 0000-0001-6811-9524 )
dc.date.accessioned2022-02-02T19:54:56Z
dc.date.available2022-02-02T19:54:56Z
dc.date.issued2018-05-08
dc.identifier.citationSofonea, M., & Shillor, M. (2018). Model and analysis for quasistatic frictional contact of a 2D elastic bar. Electronic Journal of Differential Equations, 2018(107), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15274
dc.description.abstractThis article constructs and analyzes a mathematical model that describes the quasistatic evolution of a 2D elastic bar that may come in frictional contact with a deformable foundation. The model and the underlying mechanical assumptions are described in detail and so are the assumptions on the problem data. The variational formulation of the problem is derived and, since friction is taken into account, it is in the form of an evolutionary variational inequality for the displacement field. Existence of solutions for the problem is established by using arguments of evolutionary variational inequalities.en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subject2D baren_US
dc.subjectFrictional contacten_US
dc.subjectNormal complianceen_US
dc.subjectWeak solutionen_US
dc.subjectVariational inequalityen_US
dc.titleModel and analysis for quasistatic frictional contact of a 2D elastic baren_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record